Flu out

 

Composition: Paracetamol 500 mg, Phenylephrine Hydrochloride 5 mg, Dextromethorphan Hydrobromide 15mg, Chlorpheniramine Maleate 2mg

Properties:

Paracetamol is a para-aminophenol derivative that exhibits analgesic and anti-pyretic activity. Its mechanism of action is believed to include inhibition of prostaglandin synthesis, primarily within the central nervous system.

Dextromethorphan is a non-opioid antitussive used for the relief of coughs, often accompanying colds and respiratory infections.

Phenylephrine hydrochloride is a sympathomimetic agent with mainly direct effects on adrenergic receptors (predominantly alpha-adrenergic activity) producing nasal decongestion.

Chlorpheniramine maleate is a potent antihistamine (H1-antagonist).

Indications:

used for the temporary relief of the following symptoms of cold and flu: headache, runny or blocked nose, sore throat, dry cough, body aches and pains, and reducing fever.

Pregnancy and Breast-feeding:

This product should not be used during pregnancy without medical advice.

Paracetamol is excreted in breast milk. Maternal ingestion of paracetamol in usual analgesic doses does not appear to present a risk to the breastfed infant.

Phenylephrine may be excreted in breast milk.

Chlorpheniramine is secreted in breast milk.

Dosage and Administrations:

2 tablets at bedtime with water. Maximum 2 tablets in 24 hours.

Storage Conditions: Store at room temperature, below 30 ֯ C. Keep out of reach of children.

How supplied: 2 blisters, each blister contains 10 Tablets.